MathSciNet Relay Station
MathSciNet bibliographic data
MR1757473 (2001c:13033) 13G05 (13A15)
Anderson, D. D.; Cook, S. J. Two star-operations and their induced lattices. Comm. Algebra 28 (2000), no. 5, 2461–2475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement